Ah now I see the drug you were asking about in your other post. It really depends on how long you have been on this low of dose. Venlafaxine er (Effexor er) can cause some uncomfortable side effects when coming off, but that being said, you are on a low dose now so may be able to stop. Again without knowing how long you have been on this low dose I can't answer you.
I also might add that I don't know if you have the tablet or the capsule form of venlafaxine er. You may ask your pharmacist or doctor if you can decrease the dose to half of the 37.5 if the withdrawls are intolerable when stopping the 37.5 mg dose. You need to ask the pharmacist because some er formulas you can not divide in half.
Please seek the advise of your doctor before going any further. There are several options at his/her disposal to make the final step to no venlafaxine more tolerable.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Posted 10 Mar 2010 • 2 answers
Posted 26 May 2010 • 1 answer
Posted 11 Aug 2011 • 2 answers
Posted 31 Mar 2016 • 1 answer
Posted 24 May 2016 • 1 answer